The computation of lyapunov exponents via spatial integration with application to blowout bifurcations

P.J. Aston, M. Dellnitz, Computer Methods in Applied Mechanics and Engineering (1999) 223–237.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Computer Methods in Applied Mechanics and Engineering
Page
223-237
ISSN
LibreCat-ID

Cite this

Aston PJ, Dellnitz M. The computation of lyapunov exponents via spatial integration with application to blowout bifurcations. Computer Methods in Applied Mechanics and Engineering. 1999:223-237. doi:10.1016/s0045-7825(98)00196-0
Aston, P. J., & Dellnitz, M. (1999). The computation of lyapunov exponents via spatial integration with application to blowout bifurcations. Computer Methods in Applied Mechanics and Engineering, 223–237. https://doi.org/10.1016/s0045-7825(98)00196-0
@article{Aston_Dellnitz_1999, title={The computation of lyapunov exponents via spatial integration with application to blowout bifurcations}, DOI={10.1016/s0045-7825(98)00196-0}, journal={Computer Methods in Applied Mechanics and Engineering}, author={Aston, Philip J. and Dellnitz, Michael}, year={1999}, pages={223–237} }
Aston, Philip J., and Michael Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration with Application to Blowout Bifurcations.” Computer Methods in Applied Mechanics and Engineering, 1999, 223–37. https://doi.org/10.1016/s0045-7825(98)00196-0.
P. J. Aston and M. Dellnitz, “The computation of lyapunov exponents via spatial integration with application to blowout bifurcations,” Computer Methods in Applied Mechanics and Engineering, pp. 223–237, 1999.
Aston, Philip J., and Michael Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration with Application to Blowout Bifurcations.” Computer Methods in Applied Mechanics and Engineering, 1999, pp. 223–37, doi:10.1016/s0045-7825(98)00196-0.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar